RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Cheremushkin, Aleksandr Vasil'evich

Statistics Math-Net.Ru
Total publications: 29
Scientific articles: 29
Presentations: 2

Number of views:
This page:2625
Abstract pages:8303
Full texts:3582
References:659
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person27899
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/253445

Publications in Math-Net.Ru
2020
1. A. V. Cheremushkin, “A letter to the Editor”, Diskr. Mat., 32:3 (2020),  147  mathnet  mathscinet
2. A. V. Cheremushkin, “Medial strong dependance $n$-ary operations”, Diskr. Mat., 32:2 (2020),  112–121  mathnet  mathscinet
3. A. V. Cheremushkin, “Selfish mining strategy elaboration”, Prikl. Diskr. Mat., 2020, 49,  57–77  mathnet
4. A. V. Cheremushkin, “Elaboration of selfish-mine strategy”, Prikl. Diskr. Mat. Suppl., 2020, 13,  71–77  mathnet
5. A. V. Cheremushkin, “Partially invertible strongly dependent $n$-ary operations”, Mat. Sb., 211:2 (2020),  141–158  mathnet  mathscinet  elib; Sb. Math., 211:2 (2020), 291–308  isi  scopus
2019
6. A. V. Cheremushkin, “Post theorem for strongly dependent $n$-ary semigroups”, Diskr. Mat., 31:2 (2019),  152–157  mathnet  mathscinet  elib; Discrete Math. Appl., 30:5 (2020), 307–311  isi  scopus
7. A. V. Cheremushkin, “Properties of strong dependance $n$-ary semigroups”, Prikl. Diskr. Mat. Suppl., 2019, 12,  36–41  mathnet  elib
2018
8. A. V. Cheremushkin, “Analogues of Gluskin–Hosszú and Malyshev theorems for strongly dependent $n$-ary operations”, Diskr. Mat., 30:2 (2018),  138–147  mathnet  mathscinet  elib; Discrete Math. Appl., 29:5 (2019), 295–302  isi  scopus
9. A. V. Cheremushkin, “Linear decomposition of Boolean functions into a sum or a product of components”, Prikl. Diskr. Mat., 2018, 40,  10–22  mathnet  elib
10. A. V. Cheremushkin, “An extension of Gluskin–Hoszu's and Malyshev's theorems to strong dependent $n$-ary operations”, Prikl. Diskr. Mat. Suppl., 2018, 11,  23–25  mathnet  elib
2017
11. A. V. Cheremushkin, “Estimating the level of affinity of a quadratic form”, Diskr. Mat., 29:1 (2017),  114–125  mathnet  elib; Discrete Math. Appl., 27:6 (2017), 339–347  isi  scopus
12. A. V. Cheremushkin, “On the rank of random quadratic form over finite field”, Prikl. Diskr. Mat., 2017, 35,  29–37  mathnet
13. A. V. Cheremushkin, “A condition for uniqueness of linear decomposition of a Boolean function into disjunctive sum of indecomposable functions”, Prikl. Diskr. Mat. Suppl., 2017, 10,  55–56  mathnet
2016
14. A. V. Cheremushkin, “On linear decomposition of Boolean functions”, Prikl. Diskr. Mat., 2016, 1(31),  46–56  mathnet
15. A. V. Cheremushkin, “On quadratic form rank distribution and asymptotic bounds of affinity level”, Prikl. Diskr. Mat. Suppl., 2016, 9,  36–38  mathnet
2015
16. A. V. Cheremushkin, “Enumeration of Boolean functions with a fixed number of affine products”, Prikl. Diskr. Mat. Suppl., 2015, 8,  43–47  mathnet
2014
17. A. V. Cheremushkin, “Computation of nonlinearity degree for discrete functions on primary cyclic groups”, Prikl. Diskr. Mat., 2014, 2(24),  37–47  mathnet
18. A. V. Cheremushkin, “Number of discrete functions on a primary cyclic group with a given nonlinearity degree”, Prikl. Diskr. Mat. Suppl., 2014, 7,  31–32  mathnet
2013
19. A. V. Cheremushkin, “An additive approach to nonlinearity degree of discrete functions on a primary cyclic group”, Prikl. Diskr. Mat., 2013, 2(20),  26–38  mathnet
20. A. V. Cheremushkin, “On a nonlinearity degree definition for a discrete function on a cyclic group”, Prikl. Diskr. Mat. Suppl., 2013, 6,  26–27  mathnet
2012
21. A. V. Cheremushkin, “On the notion of electronic signature”, Prikl. Diskr. Mat., 2012, 3(17),  53–69  mathnet
2010
22. A. V. Cheremushkin, “An additive approach to nonlinear degree of discrete function”, Prikl. Diskr. Mat., 2010, 2(8),  22–33  mathnet
2009
23. A. V. Cheremushkin, “Cryptographic protocols”, Prikl. Diskr. Mat., 2009, supplement № 2,  115–150  mathnet
24. A. V. Cheremushkin, “Protocol verification tools”, Prikl. Diskr. Mat., 2009, supplement № 1,  34–36  mathnet
25. A. V. Cheremushkin, “A recursive algorithm for cover-free family construction”, Prikl. Diskr. Mat., 2009, 4(6),  51–55  mathnet
26. A. V. Cheremushkin, “Almost all Latin squares have trivial autoparatopy group”, Prikl. Diskr. Mat., 2009, 3(5),  29–32  mathnet
2008
27. A. V. Cheremushkin, “Combinatorial-geometric technique to design a key distribution patterns (an overview)”, Prikl. Diskr. Mat., 2008, 1(1),  55–63  mathnet
2004
28. A. V. Cheremushkin, “Repetition-free decomposition of strongly dependent functions”, Diskr. Mat., 16:3 (2004),  3–42  mathnet  mathscinet  zmath; Discrete Math. Appl., 14:5 (2004), 439–478
2001
29. A. V. Cheremushkin, “Methods of affine and linear classification of binary functions”, Tr. Diskr. Mat., 4 (2001),  273–314  mathnet

Presentations in Math-Net.Ru
1. Аналоги теорем Белоусова, Глускина-Хоссу и Малышева для  $n$-арных  сильно зависимых операций
A. V. Cheremushkin
Research Seminar of the Department of Higher Algebra MSU
November 19, 2018 16:45
2. Декомпозиция и классификация дискретных функций
A. V. Cheremushkin
Seminar by Department of Discrete Mathematic, Steklov Mathematical Institute of RAS
April 19, 2005

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021